# SDR 99ZZZX2677

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Chafed
- Location: Nr 4 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 INBOARD COWL FAN DUCT DOOR HAS VARIOUS CHAFES AT LOWER PAN AREA.  REPAIRED CHAFED AREA BY PATCHING IAW BAE SRM STD PROCEDURES.
